# SDR SWAA2022111557399

- Difficulty date: October 7, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 277-294.5 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT BETWEEN BS 277 & 294.5, BL 0, WL 208.1 REMOVED THE FLOOR SUPPORT IAW SRM 51-40-02-0G-0.  LOCATED & DRILLED THE NEW FLOOR SUPPORT IAW SRM 51-40-05-0G-0.  INSTALLED THE NEW FLOOR SUPPORT IAW SRM 51-40-02-0G-0, & DWG141A5400.
